Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Constant noise in head with some vibration, taking Lipitor and Requip. Could either of these medications cause it ?

I have a constant noise in my head like a motor running. There seems to be some vibration to it as well. It is non-stop, and is especially bothersome when it is quiet. I cannot sleep without a CD playing to distract from the sound. It started very suddenly. I am taking Lipitor and Requip. Could either of these medications cause this?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Constant noise in your head with vibration would mean that you might have migraine. I am glad you are addressing your medical concerns with medications, however you need to take care of the medical problems also and visiting with a doctor who is specialized in these issues, i.e. and ENT physician would help. I hope this helps deal with your condition.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor